Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287365] of James H. Nolen

Papers Published

  1. Mellet, A; Nolen, J; Roquejoffre, J-M; Ryzhik, L, Stability of generalized transition fronts, Communications in Partial Differential Equations, vol. 34 no. 6 (2009), pp. 521-552, ISSN 0360-5302 [pdf], [doi]
    (last updated on 2017/11/18)

    Abstract:
    We study the qualitative properties of the generalized transition fronts for the reaction-diffusion equations with the spatially inhomogeneous nonlinearity of the ignition type. We show that transition fronts are unique up to translation in time and are globally exponentially stable for the solutions of the Cauchy problem. The results hold for reaction rates that have arbitrary spatial variations provided that the rate is uniformly positive and bounded from above. © Taylor & Francis Group, LLC.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320